Repositorio de producción científica de la Universidad de Sevilla

Dynamics of a non-autonomous incompressible non-Newtonian fluid with delay

 

Advanced Search
 
Opened Access Dynamics of a non-autonomous incompressible non-Newtonian fluid with delay
Cites

Show item statistics
Icon
Export to
Author: Liu, Linfang
Caraballo Garrido, Tomás
Fu, Xianlong
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2017
Published in: Dynamics of Partial Differential Equations, 14 (4), 375-402.
Document type: Article
Abstract: We first study the well-posedness of a non-autonomous incompressible non-Newtonian fluid with delay. The existence of global solution is obtained by classical Galerkin approximation and the energy method. Actually, we also prove the uniqueness of solution as well as the continuous dependence on the initial value. Then we analyze the long time behavior of the dynamical system associated to the incompressible non-Newtonian fluid. Finally, we establish the existence of pullback attractors for the non-autonomous dynamical system associated to the problem.
Size: 187.5Kb
Format: PDF

URI: https://hdl.handle.net/11441/78428

DOI: 10.4310/DPDE.2017.v14.n4.a4

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)